MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; PAD, DEFIB, ADULT, RADIOTRANS, ZOLL

MEDLINE INDUSTRIES LP; PAD, DEFIB, ADULT, RADIOTRANS, ZOLL
Catalog Number MDSZOL200
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Pad would not "synchronize" with monitor.
 
Additional Manufacturer Narrative
It was reported that when using the device "the zoll monitor was unable to synchronize to the r wave and thus could not deliver a shock when the patient needed to be cardioverted.They attempted to adjust the pads and even restarted the zoll machine, but to no avail".It was reported that the device was switched out for "a lingering zoll branded pad" and "they we able to cardiovert successfully".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
PAD, DEFIB, ADULT, RADIOTRANS, ZOLL
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22905187
Report Number1417592-2025-00419
Device Sequence Number7911426
Product Code MKJ
UDI-Device Identifier10888277635098
UDI-Public10888277635098
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDSZOL200
Device Lot NumberY041825-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown